# SDR REXA2022042700739

- Difficulty date: March 5, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 349-477 RBL9 HAS MULTIPLE SPOTS OF CORROSION - REMOVED & REPLACED RBL 9 SEAT TRACK & SEAT TRACK FITTING ASSYS (3EA.) FROM FS 349-FS 477 IAW CRJ-900 AMM 53-00-49-400-801-A07, 53-00-49-000-801-A07 AND SRM 57-41-02-001-001-A01.
